Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Brute rationality
Author: Louise, J.
Citation: Philosophical Quarterly, 2006; 56(222):145-146
Publisher: Blackwell Publ Ltd
Issue Date: 2006
ISSN: 0031-8094
Statement of
Jennie Louise
Description: The definitive version is available at
RMID: 0020061753
DOI: 10.1111/j.1467-9213.2005.00434.x
Appears in Collections:Philosophy publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.